Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Memory problem,MRI scan normal,difficulty in understanding things

I have a confusion in my mine time to time. I have a memeory problem and difficult to get undrstand day to day things. MRI scan of brain is OK. I took SSRI tablets given by Physicians. Still the problem exists. Please advice
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
You have confusional state or delirium as it is clled,
The cause nee to be assessed. You check for the cause, like aloholintake, trama, fever, consuming drugs, SSRI can cause delirium sometimes see stop them and observe if confusional state diappears. Exclude cause like infection/ UTI/ and any other.
Are you any other medical treatment?
once the cause has been sorted out you need to take appropriate treatment-like metabolic disease/?metabolic brain syndrome.
Review with tiyr Own doctor or Neurologist to rule out confusional state/delirium.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor